ArticleCase reports in oncology
Cystoid Macular Edema following Treatment with Nanoparticle Albumin-Bound Paclitaxel and Atezolizumab for Metastatic Breast Cancer.
Article in Case reports in oncology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 9 citations in OpenAlex.
- Efficacy of topical carbonic anhydrase inhibitors in treating taxane drug-induced cystoid macular edema: A case report.Medicine · 2025Article
- Bilateral macular edema secondary to nab-paclitaxel therapy for breast cancer.International journal of ophthalmology · 2024Article
- Adverse event profile of albumin-bound paclitaxel: a real-world pharmacovigilance analysis.Frontiers in pharmacology · 2024Article
- Unraveling the Mystery of Taxol-Induced Cystoid Macular Oedema: Case Report and Literature Review.Romanian journal of ophthalmologyReview
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Cystoid macular edema (CME) is a rare side effect associated with chemotherapy. Although the development of CME has been reported to occur following treatment with taxane drugs, such as nanoparticle albumin-bound paclitaxel (Nab-PTX), the occurrence of CME with treatment with atezolizumab has not yet been reported. Here, we report the case of a 49-year-old woman who developed CME 19 months into chemotherapy with Nab-PTX and atezolizumab. Improvement was not achieved with steroid injections into the Tenon's sac, and Nab-PTX and atezolizumab treatments were ceased. One month later, there was subjective improvement in her symptoms. Although many reports have indicated that cessation of chemotherapy has successfully improved CME, a specific treatment for CME has not yet been established. Clinicians should be aware of the ophthalmologic side effects and offer immediate treatment if symptoms develop.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.